# SDR KBMA119510

- Difficulty date: July 30, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 590008
- Part serial: 0789611180
- Condition: Inoperative
- Location: Air Conditioner
- Part time: 6,226 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER, INOPERATIVE.  REPLACED WITH NEW COMPRESSOR.
